# SDR BSYA2012012

- Difficulty date: March 1, 2012
- Submitted: March 29, 2012
- Operation: Air carrier
- Aircraft: N3587P
- Make and model: Piper PA-31-350
- Aircraft serial: 8052120
- Aircraft time: 12,652 hours
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Unknown
- Condition: Lack Of Lube
- Location: Landing Gear
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

RIGHT AFTER DEPARTURE FROM LCK, PILOT WAS UNABLE TO GET LANDING GEAR FULLY RETRACTED.  PILOT PROCEEDED TO EXTEND GEAR BACK DOWN AND RETURN AND LANDED SAFELY AT LCK WITHOUT INCIDENT.  MAINTENANCE COMPLETED OPERATIONAL GEAR SWING AND LUBRICATION, OPERATIONAL CHECK NORMAL NO FAULTS NOTED.
